Thumbnail
Access Restriction
Open

Author Dutta, Hemen ♦ Gogoi, Jyotishmaan
Editor Pai, Ping-Feng
Source Hindawi
Content type Text
Publisher Hindawi
File Format PDF
Copyright Year ©2018
Language English
Abstract We first define Cesàro type classes of sequences of fuzzy numbers and equip the set with a complete metric. Then we compute the Köthe-Toeplitz dual and characterize some related matrix classes involving such classes of sequences of fuzzy numbers.
ISSN 16877101
Learning Resource Type Article
Publisher Date 2018-08-08
Rights License This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
e-ISSN 1687711X
Journal Advances in Fuzzy Systems
Volume Number 2018
Page Count 9


Open content in new tab

   Open content in new tab